# SDR UALA2012030201318

- Difficulty date: March 1, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,527 hours, 13,144 cycles
- Engine: Pwa PW4056
- System (JASC): 2540 · Lavatories
- Part: Mirror
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY SMELL AT 2L LAV LIKE MELTING PLASTIC.  INSPECTED LAV NO ELECTRICAL SMELL NOTED, LAV MIRROR JUST REPLACED SUSPECT ODOR FROM NEW MIRROR.
